MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the needle gas leak occurred.During preparation for a renal cell carcinoma (rcc) treatment procedure, integrity testing of an icesphere 1.5 cx 90 degree cryoablation needle revealed a gas leak at an unknown location.The needle was exchanged and the procedure was completed with no patient complications.
 
Additional Manufacturer Narrative
D3 - manufacturer address 1: tavor building 1, industrial park.
 
Event or Problem Description
It was reported the needle gas leak occurred.During preparation for a renal cell carcinoma (rcc) treatment procedure, integrity testing of an icesphere 1.5 cx 90 degree cryoablation needle revealed a gas leak at an unknown location.The needle was exchanged and the procedure was completed with no patient complications.It was further reported that the leak was coming from the grey tube to handle joint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D3 - manufacturer address 1: (b)(4).Device eval by manufacturer: visual analysis of the needle showed no obvious damage.The needle was leak and performance tested.An air leak was seen from the handle-shaft connection.The shrink wrap was removed from the handle, and microscopic analysis of this connection showed a lack of glue.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15289012
Report Number2134265-2022-08655
Device Sequence Number7138990
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2024
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0029221056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer08/31/2022
10/21/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/27/2022
11/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown